# SDR GTIA031021

- Difficulty date: November 26, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT CRACKED STATION 218 STRINGER 18L-17L, HIDDEN DAMAGE.  REMOVED CRACKED SHEAR CLIP.  FABRICATED SHEAR CLIP.  INSTALLED FRAME, SHEAR CLIP.  (M)
